# SDR DLM88050258

- Difficulty date: May 4, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 44,132 hours, 34,491 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Odor
- Condition: Detected
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN CABIN.  PERFORMED DUCT BURNOUT.  NO SMELLS NOTED.
